# SDR CA040515002

- Difficulty date: May 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 17064103
- Condition: Cracked
- Location: Mlg
- Part time: 20,873 hours, 16,878 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAIN FITTING WAS FOUND CRACKED DURING INSPECTION IAW SB601R-32-079E. THE MAIN FITTING HAD BEEN INSPECTED BY EDDY CURRENT ON 22-APR-04 WITH NO FINDINGS (20599 TFH, 16653 TFC).  NO EVIDENCE WAS FOUND OF INCORRECT SHOCK STRUT SERVICING OR STRUCTURAL DAMAGE.  BOTH MLG ASSYS WILL BE REPLACED AND SENT TO MFG FOR INVESTIGATION.  THE A/C HAS NO HISTORY OF HEAVY LANDINGS OR REJECTED TAKEOFFS.
